MAUDE Adverse Event Report: A&E MEDICAL CORPORATION DW SS #6 14INCCS2 3PK 12PK; METALLIC SUTURE, MONOFILAMENT

A&E MEDICAL CORPORATION DW SS #6 14INCCS2 3PK 12PK; METALLIC SUTURE, MONOFILAMENT
Catalog Number 046-267
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire needle fractured while being put though the sternum.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: united kingdom the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was confirmed by review of pictures.No product was returned.A visual inspection of the customer provided photo shows that the product has been opened and an attempt was made to use the product.Inspection shows that the needle has fractured.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Attempts have been made and no further information has been provided.

Brand Name
DW SS #6 14INCCS2 3PK 12PK
Common Device Name
METALLIC SUTURE, MONOFILAMENT
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23051233
Report Number0002242056-2025-00039
Device Sequence Number13271456
Product Code GAO
UDI-Device Identifier10841291103790
UDI-Public(01)10841291103790(10)28458(17)3000101
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K932513
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046-267
Device Lot Number28458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown